Cookies?
Library Header Image
LSE Research Online LSE Library Services

"Baurdoux, Erik J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 11.

Baurdoux, Erik J. and Schaik, Kees (2014) Predicting the time at which a Lévy process attains its ultimate supremum. Acta Applicandae Mathematicae, Online . ISSN 0167-8019 (In Press)

Baurdoux, Erik J., Kyprianou, Andreas E. and Pardo, J.C. (2011) The Gapeev-Kuhn stochastic game driven by a spectrally positive Levy process. Stochastic Processes and Their Applications, 121 (6). pp. 1266-1289. ISSN 0304-4149

Baurdoux, Erik J. and Van Schaik, K. (2011) Further calculations for the McKean stochastic game for a spectrally negative levy process: from a point to an interval. Journal of Applied Probability, 48 (1). pp. 200-216. ISSN 0021-9002

Baurdoux, Erik J. (2009) Last exit before an exponential time for spectrally negative Lévy processes. Journal of Applied Probability, 46 (2). pp. 542-588. ISSN 0021-9002

Baurdoux, Erik J. (2009) Some excursion calculations for reflected Lévy processes. Alea: Latin American Journal of Probability and Mathematical Statistics, 6 . pp. 149-162. ISSN 1980-0436

Baurdoux, Erik J. and Kyprianou, Andreas E. (2009) The Shepp-Shiryaev stochastic game driven by a spectrally negative Lévy process. Theory of Probability and Its Applications, 53 (3). pp. 481-499. ISSN 0040-585X

Baurdoux, Erik J. and Kyprianou, Andreas E. (2008) The Shepp-Shiryaev stochastic game driven by a spectrally negative Lévy process. Teoriya Veroyatnostei I Ee Primeneniya, 53 (3). pp. 588-609. ISSN 0040-361X

Baurdoux, Erik J. and Kyprianou, Andreas E. (2008) The McKean stochastic game driven by a spectrally negative Lévy process. Electronic Journal of Probability, 13 . pp. 173-197. ISSN 1083-6489

Baurdoux, Erik J. (2007) Fluctuation theory and stochastic games for spectrally negative Lévy processes. PhD thesis, Universiteit Utrecht.

Baurdoux, Erik J. (2007) Examples of optimal stopping via measure transformation for processes with one-sided jumps. Stochastics: an International Journal of Probability and Stochastic Processes, 79 (3 & 4). pp. 303-307. ISSN 1744-2508

Baurdoux, Erik J. and Kyprianou, Andreas E. (2004) Further calculations for Israeli options. Stochastics and Stochastics Reports, 76 (6). pp. 546-569. ISSN 1045-1129

This list was generated on Mon Sep 15 10:28:15 2014 BST.